# SDR C2XA09TY258

- Difficulty date: October 12, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 24,252 hours, 23,567 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 14575001401
- Condition: Corroded
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 ENGINE INLETS HAVE CORROSION IN THE BOLT HOLES.  REMOVED CORROSION IAW EC5420-01158.
